Acta Mathematica Sinica

, Volume 15, Issue 1, pp 11–20

When closed graph manifolds are finitely covered by surface bundles over S1

  • Yan Wang
  • Fengchun Yu
Article

DOI: 10.1007/s10114-999-0057-5

Cite this article as:
Wang, Y. & Yu, F. Acta Math Sinica (1999) 15: 11. doi:10.1007/s10114-999-0057-5

Abstract

The problem of deciding whether a graph manifold is finitely covered by a surface bundle over the circle is discussed in this paper. A necessary and sufficient condition in term of the solutions of a certain matrix equation is obtained, as well as a necessary condition which is easy to compute. Our results sharpen and extend the earlier results of J. Leucke-Y. Wu, W. Neumann, and S. Wang-F. Yu in this topic.

Keywords

Surface bundleCoveringGraph manifolds

1991MR Subject Classification

57N1057M1015A18

Copyright information

© Springer-Verlag 1999

Authors and Affiliations

  • Yan Wang
    • 1
  • Fengchun Yu
    • 1
  1. 1.Department of MathematicsPeking UniversityBeijingP. R. China